# SDR SWAA2022041122343

- Difficulty date: December 5, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 49,715 hours, 33,077 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Aft Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR PANEL 834DZ AFT ATTACH ANGLE IS CRACKED. / REPLACED AFT ENTRY DOOR PANEL 834DZ AFT ATTACH ANGLE IAW SRM 51-40-02-0G-0.
